# SDR CALA2024031900786

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 83,182 hours, 11,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 114T24014
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOA LEADING EDGE SLAT 1 UNDER WING  ACCESS PANEL MISSING. CONFIRMED 521AJB LEADING EDGE SLAT MECHANISM LUBRICATION ACCESS LEADING EDGE SLAT LINKAGE FAIRING PANELS INSTALLED. PARTS CDL FOLLOWED, INOP.  DOORS MISSING. INSPECTED AREA NO DAMAGES FOUND. CHKD ALL WING INFORMED NSU AT GRU.
